MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. MACRO DEPTH ELECTRODE

AD-TECH MEDICAL INSTRUMENT CORP. MACRO DEPTH ELECTRODE
Model Number BF10R-SP05X-0BH
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode was explanted and the patient is ok.
 
Event or Problem Description
After an implant of an electrode the patient was showing signs of weakness and exhaustion.An additional ct scan was taken in which if showed that around the 10-contact frontal lobe branched hub of the electrode there was large air pocket which was causing pressure on the brain.
 
Event or Problem Description
After an implant of an electrode the patient was showing signs of weakness and exhaustion.An additional ct scan was taken in which it showed that around the 10-contact frontal lobe branched hub of the electrode there was large air pocket which was causing pressure on the brain.
 
Additional Manufacturer Narrative
The electrode was explanted and the patient is ok.Updated 5/29/25.The electrode was thrown away, so no investigation or root cause analysis was conducted to understand the event.

Brand Name
MACRO DEPTH ELECTRODE
Common Device Name
MACRO DEPTH ELECTRODE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key22046611
Report Number2183456-2025-00005
Device Sequence Number8880777
Product Code GZL
UDI-Device Identifier00841823109668
UDI-Public00841823109668
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163355
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/01/2026
Device Model NumberBF10R-SP05X-0BH
Device Catalogue NumberBF10R-SP05X-0BH
Device Lot Number888889890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown